# SDR ZW0A0100818

- Difficulty date: April 20, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AT AFT END OF LONGERON SPLICE BETWEEN FORMERS 1297 AND 1309 LONGERON 25L.  REPLACED LONGERON 25L SPLICE WITH NEW BETWEEN STA 1297 TO 1309 PER SPM 6-70-01 AND SRM 53-02 FIGURE 18.  INSTALLED FASTENERS PER SRM 51-30-5 AND SRM 51-30-02.
